应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (3): 567-574    DOI: 10.1007/s10255-011-0092-8
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Some Comments on Zonal Polynomials and Their Expected Values with respect to Elliptical Distributions
José A. Díaz-García1, Ramón Gutiérrez-Jáimez2
1 Department of Statistics and Computation, Universidad Autónoma Agraria Antonio Narro, 25350 Buenavista, Saltillo, Coahuila, Mexico;
2 Department of Statistics and O. R, University of Granada, Granada 18071, Spain

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9